Header menu link for other important links
On the periodic solutions of the nonlinear oscillators
Ebaid A., , Chang S.-H., Aljoufi M.D.
Published in Vibromechanika
Volume: 16
Issue: 1
Pages: 1 - 14
In this paper, a new approach is introduced to overcome the difficulty of applying the differential transformation method to the nonlinear oscillators described by ẍ(t) + f(x, ẋ(t), pipex(t)pipe) = 0. The obtained approximate periodic solutions are compared with those in open literatures and the results reveal that the present approach is very effective and convenient for a class of nonlinear oscillators with discontinuities. © JVE INTERNATIONAL LTD.
About the journal
JournalJournal of Vibroengineering
Open AccessNo